# SDR AALA202506241341

- Difficulty date: June 17, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N850NN
- Make and model: Boeing 737823
- Aircraft serial: 40580
- Aircraft time: 44,277 hours, 18,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 149A8109U114
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT CARGO COMPARTMENT LEFT HAND SIDEWALL SUPPORT ANGLE HAS CRACKED LOWER ATTACH CLIP AT STA 867. REMOVED AND REPLACED AFT CARGO COMPARTMENT LEFT HAND SIDEWALL SUPPORT ANGLE LOWER ATTACH CLIP. PER B737-NG-SRM 51-40-02.
